# SDR HEEA20120904748

- Difficulty date: September 4, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N434PH
- Make and model: Bell 407
- Aircraft serial: 53773
- Aircraft time: 1,406 hours
- Engine: Allsn 250C47B
- Engine time: 9,695 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP08233
- Condition: Spalled
- Location: Turbine Section
- Part time: 9,778 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CYCLED WHEELS.  NR 5 BEARING EXHIBITED LIGHT SPALLING AT OUTER RACE SPLIT.  REPLACED WITH NEW NR 5 BEARING.
